# SDR SIMA20190116001

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 37,668 hours, 32,822 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PFD NR 2 SCREEN WENT OUT AT GATE WITH ELECTRICAL BURNING SMELL. C/A- VERFIRED SMELL ELECTRICAL BURNING COMING FROM BAD PFD PERFORMED OPS CHECK IAW AMM 34-22-00 NO SMELL NOTED. FO'S MFD DISPLAYED TRANSFERED TO FO'S PFD PER MEL 34-01 DEFERRED FOS' MFD IAW MEL 34-1 AUTH # 010573DM-B.
